Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Irregular periods, taking Qlaira, feeling movement in ovaries. Brown bleeding. What to do?

Hi i have a question about my girlfriend's birth control pill Qlaira. She is having irregular bleeding and feels like her ovaries are moving at times. She says that it is on an off between brown and bleeding and its not the time of her cycle. I have done some research and I think this pertains to Breakthrough bleeding. What you recommend I have her do?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
The irregular bleeding that she is having is likely to be due to hormonal imbalance. The movement of the ovaries cannot be felt like this. She can get an ultrasound scan done to rule out any ovarian pathology.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor